# SDR DLL10962264

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 1505672103
- Condition: Corrosion
- Location: Bs 892
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR LOWER SILL AND THE UNDERLYING AREA OF THE O/B LONGERON BELOW WAS FOUND WITH CORROSION.  THE CORROSION WAS BLENDED OUT AND THE AREA WAS REINFORCED.
